Follow me on Facebook
Follow me on Twitter
Follow me on Instagram
  • Gaviscon Advance Liquid Peppermint

Gaviscon Advance Liquid Peppermint Flavour provides fast, effective and long lasting relief from heartburn and acid indigestion.
Gaviscon Advance Liquid Peppermint contains double the concentration of sodium alginate compared with Gaviscon Original and therefore provides the strongest Gaviscon treatment that works as a raft. i.e by forming a thick layer on top of the stomach contents which prevents acid rising back up into the oesophagus (food pipe).

Directions
How to take Gaviscon Advance Liquid Peppermint: Shake well before use. Adults and children over 12 years: take 5-10ml (one to two 5ml spoonfuls) after meals and at bedtime or as directed. Children under 12 years: should only be taken on medical advice.

Warnings
Before taking Gaviscon Advance Liquid Peppermint: Each 10ml dose contains 4.6 mmol of sodium, 2.0 mmol of potassium and 2.0 mmol of calcium. If you have been advised to follow a diet restricted in any of these please consult your doctor before taking this product. This product contains methyl and propyl parahydroxybenzoates which may cause allergic reactions (possibly delayed). This treatment may be less effective if you have decreased amounts of gastric acid produced in your stomach. If you forget a dose it is not necessary to double the dose the next time, just carry on taking as before. After taking Gaviscon Advance Liquid Peppermint: If symptoms persist after 7 days consult your doctor. If you take too much of this product it is unlikely to cause you any harm. However, you may feel bloated. Consult your doctor or pharmacist if this does not go away. Do not take if you know you are allergic to any of the ingredients as skin rashes and difficulty in breathing have been reported. Consult your doctor if you experience these or any other side-effects. Do not refrigerate. Use within 3 months of opening. Keep all medicines safely away from children. You should carefully read all product packaging and labels prior to use

Ingredients
Each 10ml dose of Gaviscon Advance Liquid Peppermint contains: Sodium alginate Ph Eur 1000mg and potassium hydrogen carbonate Ph Eur 200mg as the active ingredients. It also contains Calcium carbonate, carbomer, methyl (E218) and propyl(E216) parahydroxybenzoates, sodium saccharin, sodium hydroxide, aniseed flavour derived from fennel and purified water. Sugar and gluten free.

Side Effects


Size: 250ml

Write a review

Please login or register to review

Gaviscon Advance Liquid Peppermint

  • Availability: In Stock
  • £3.99